Algebraicity of cycles on smooth manifolds

2011
journal article
article
2
cris.lastimport.wos2024-04-09T20:27:54Z
dc.abstract.enAccording to the Nash-Tognoli theorem, each compact smooth manifold M is diffeomorphic to a nonsingular real algebraic set, called an algebraic model of M. It is interesting to investigate to what extent algebraic and differential topology of compact smooth manifolds can be transferred into the algebraic-geometric setting. Many results, examples and counterexamples depend on the detailed study of the homology classes represented by algebraic subsets of X, as X runs through the class of all algebraic models of M. The present paper contains several new results concerning such algebraic homology classes. In particular, a complete solution in codimension 2 and strong results in codimensions 3 and 4.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorKucharz, Wojciech - 200567 pl
dc.date.accessioned2019-05-16T07:48:39Z
dc.date.available2019-05-16T07:48:39Z
dc.date.issued2011pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number4pl
dc.description.physical855-878pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume17pl
dc.identifier.doi10.1007/s00029-011-0064-0pl
dc.identifier.eissn1420-9020pl
dc.identifier.issn1022-1824pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/74804
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa - Użycie niekomercyjne 4.0 Międzynarodowa*
dc.rights.licenceCC-BY-NC
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/legalcode.pl*
dc.share.typeinne
dc.subject.enreal algebraic setpl
dc.subject.enalgebraic homology classpl
dc.subject.enalgebraic model of a smooth manifoldpl
dc.subtypeArticlepl
dc.titleAlgebraicity of cycles on smooth manifoldspl
dc.title.journalSelecta Mathematica. New Seriespl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T20:27:54Z
dc.abstract.enpl
According to the Nash-Tognoli theorem, each compact smooth manifold M is diffeomorphic to a nonsingular real algebraic set, called an algebraic model of M. It is interesting to investigate to what extent algebraic and differential topology of compact smooth manifolds can be transferred into the algebraic-geometric setting. Many results, examples and counterexamples depend on the detailed study of the homology classes represented by algebraic subsets of X, as X runs through the class of all algebraic models of M. The present paper contains several new results concerning such algebraic homology classes. In particular, a complete solution in codimension 2 and strong results in codimensions 3 and 4.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Kucharz, Wojciech - 200567
dc.date.accessioned
2019-05-16T07:48:39Z
dc.date.available
2019-05-16T07:48:39Z
dc.date.issuedpl
2011
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
4
dc.description.physicalpl
855-878
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
17
dc.identifier.doipl
10.1007/s00029-011-0064-0
dc.identifier.eissnpl
1420-9020
dc.identifier.issnpl
1022-1824
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/74804
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa - Użycie niekomercyjne 4.0 Międzynarodowa
dc.rights.licence
CC-BY-NC
dc.rights.uri*
http://creativecommons.org/licenses/by-nc/4.0/legalcode.pl
dc.share.type
inne
dc.subject.enpl
real algebraic set
dc.subject.enpl
algebraic homology class
dc.subject.enpl
algebraic model of a smooth manifold
dc.subtypepl
Article
dc.titlepl
Algebraicity of cycles on smooth manifolds
dc.title.journalpl
Selecta Mathematica. New Series
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
1
Views per month
Views per city
Ashburn
1
Downloads
kucharz_algebraicity_of_cycles_on_smooth_manifolds_2011.pdf
1
kucharz_algebraicity_of_cycles_on_smooth_manifolds_2011.odt
1